# SDR 2003UALA00720

- Difficulty date: September 25, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 40,731 hours, 28,037 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 805 FUSE FRAME HAS CORROSION ON THE AFT SIDE, JUST ABOVE AND FWD OF THE CARGO DOOR THRESHOLD.  MAJOR REPAIR ACCOMPLISHED, INSTALLED DOUBLER REPAIR.
